# SDR SWAA010704

- Difficulty date: March 9, 2001
- Submitted: March 26, 2001
- Operation: Air carrier
- Aircraft: N702ML
- Make and model: Boeing 737-2T4
- Aircraft serial: 22054
- Aircraft time: 67,520 hours, 51,426 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: BR2013
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS LENS COVER MISSING AT ROW 18.  INSTALLED LENS PER MM.
